# SDR UPS05444833

- Difficulty date: June 21, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123F
- Aircraft serial: 20324
- Aircraft time: 73,825 hours, 21,397 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69B033844
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  AFT CARGO, LT BS 1520 FRAME SHEAR TIE FOUND CORRODED AT STR 33L TO STR 34L.  CORROSION BLEND OUT 0.029 BY 0.75 BY 1.5 IN. EXCEED SRM 53-10-01 FIG 1 LIMITS, SHEAR TIE ATTACH BRACKET REPLACED AS PER SRM 51-10-01 PG 9 AT BS 1520 STR 33L - 34L AREA.
